# SDR DALA2024090408708

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 92,505 hours, 42,961 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 3247 DISC: DIRTY SOCKS SMELL IN COKPIT AND CABIN FROM 10000 TO 20000 ON CLIMBOUT. EVENTUALLY DISSIPATED. FA REPORTED SMELLING IT IN THE DESCENT FROM REAR JUMPSEAT. STRONG IN ROWS 28,29. C/A: FOUND NO APU OIL USAGE ON LAST 10 DAYS. FOUND NO HYDRAULIC SERVICING IN LAST 30 DAYS (BT 707431) PREV SHIFT FOUND OIL SOAKED CHEESE CLOTH STUCK TO APU INLET SCREEN. FOD REMOVED. NO APU COMPARTMENT LEAKS NOTED. INSPECTED APU OUTLET DUCT WITH BLACK LIGHT. NTF. C/W WORKCARDS 7900-2001, 2100-2003, 0550- 2001, AND 0550-2002 IN ENTIRETY. ENGINES BORESCOPED WITH NO FINDINGS. NO SPINNER WETTING. C/W REVERSE DUCT BURNOUT AND ECS DECONTAMINATION REF W/C 2100-2003. NO SMELLS NOTED AFTER DECONTAMINATION. RECIRC FILTERS REPLACED. C/W ALL ODI PREV STEPS REF LOG 0535603 INCLUDING ODI CAPTURE WORKCARD 0550-9001- A320FAM. (LP: 5380576)
